MathSciNet Relay Station
MathSciNet bibliographic data
MR1913011 46B04 (46B20)
Hagler, J. Complemented isometric copies of $L\sb 1$ in dual Banach spaces. Proc. Amer. Math. Soc. 130 (2002), no. 11, 3313–3324 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement